# SDR SWAA2022120168340

- Difficulty date: November 6, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 927-947 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE,  BS 927 - 947.5, BL 0.   REPLACED THE SUPPORT ANGLE IAW SRM SRM 51-10-02, SRM 51-40-02, DWG 147A5400, SHEET 22, REV-.
